MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 502-11-54E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
As reported: "patient reported pain and instability in his right hip.Original hip replacement was performed in 2012 at an outside facility.Imaging showed a complete disassociation from the femoral head component off the trunnion of the femoral stem component.During the procedure adverse local tissue reaction was reported by the surgeon, as well as the trunnion wearing through the polyethylene liner of the hip and into the acetabular component damaging the locking mechanism.All 5 components implanted during the index procedure were stryker components, they were removed from the patient and revised with stryker components." spoke to rep, who provided the revision usage sheet.No further information will be released by the hospital or surgeon.

Brand Name
TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10740632
Report Number0002249697-2020-02253
Device Sequence Number3196226
Product Code LPH
UDI-Device Identifier04546540432049
UDI-Public04546540432049
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model Number502-11-54E
Device Catalogue Number502-11-54E
Device Lot Number37521301
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR